# SDR YENA2021080500501

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A320-232
- Aircraft serial: 06725
- Aircraft time: 21,796 hours, 7,096 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Failed
- Location: Bleed Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2637, JFK-STI AIRTURN BACK TO JFK. DURING CLIMB #1 ENG BLEED FLUCTUATED 6-18 PSI AND EPR FLUCTUATED SLIGHTY AT CLIMB POWER < QRH 2-20 BLEED ABNORMAL PR FOLLOWED  < EPR NORMAL WITH X-BLEED OPEN ; R&R #1 ENGINE BLEED AIR PRESSURE INDICATING AIR TUBE IN PYLON GOING FROM LOWER PRV DUCT TO PYLON "AFT" IAW V2500 CMM 36-21-49.PERFORMED #1 ENG HIGH POWER RUN IAW AMM 72-00-00.OPS CHK O.K NO BLEED FLUCTUATION.AIRCRAFT O.K FOR SERVICE
